# SDR SWIA201643047

- Difficulty date: December 29, 2016
- Submitted: February 10, 2017
- Operation: Air carrier
- Aircraft: N631SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10329
- Aircraft time: 13,645 hours, 10,546 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 310
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FORWARD SIDE OF FRAME, BS 310, STRINGER 25-26L.  REPLACEDTHE FRAME IAW REO.
